RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 282–285 (Mi dan45289)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Generalization of Wieferich's theorem to the case of positive integral summands

A. A. Zenkin

Lomonosov Moscow State University

Full text: PDF file (477 kB)

Bibliographic databases:
UDC: 511.29:519.61
Presented: И. М. Виноградов
Received: 25.11.1981

Citation: A. A. Zenkin, “Generalization of Wieferich's theorem to the case of positive integral summands”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 282–285

Citation in format AMSBIB
\Bibitem{Zen82}
\by A.~A.~Zenkin
\paper Generalization of Wieferich's theorem to the case of positive integral summands
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 282--285
\mathnet{http://mi.mathnet.ru/dan45289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658194}
\zmath{https://zbmath.org/?q=an:0504.10024}


Linking options:
  • http://mi.mathnet.ru/eng/dan45289
  • http://mi.mathnet.ru/eng/dan/v264/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zenkin, “Waring's problem for sums of fourth powers of positive integers: $g(1,4)=21$”, Math. Notes, 54:5 (1993), 1113–1119  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Zenkin, “The generalized Waring problem: A new property of positive integers”, Math. Notes, 58:3 (1995), 933–937  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:12
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019